Results 1 to 4 of 4
Like Tree2Likes
  • 1 Post By Chark
  • 1 Post By Third Tier

Thread: [Need Advice] Took nolva and pubertal gyno started going away, what do?

  1. #1
    hugh_mungus69 is offline New Member
    Join Date
    Oct 2021
    Posts
    1

    [Need Advice] Took nolva and pubertal gyno started going away, what do?

    Hopped on my first test cycle recently (500mg/week) and used nolvadex as an AI. Prior to this, I've had some really mild gyno from my puberty years but since starting AI it seems to have gotten significantly smaller. This pretty much tells me that the tissue hasn't "settled in/dried" yet and was probably the result of (probably) some hormonal imbalance.

    I'm seeking advice on where to go from here. How do I eliminate it completely? Can I expect it to re-appear once I eventually stop taking AI (after PCT of course)?

    Any help is appreciated.

  2. #2
    Chark's Avatar
    Chark is offline Member
    Join Date
    Nov 2019
    Posts
    574
    Be aware that nolvadex is not an AI. It is a SERM. Selective Estrogen Receptor Modulator. AI's stop the conversion of test into estrogen while SERMs block estrogen at the tissue receptor site (they do not lower estrogen in the body).

    That's great that you've found it reduces it! Some people aren't so lucky. Hard to suggest what to expect. I wouldn't expect it to re-appear once you've stopped taking the SERM, but could reappear because you are using hormones along with it. People also try another SERM, Raloxifene, as it has been shown clinically to be more efficacious than nolvadex in reducing gyno but as always, your mileage may vary.
    Cylon357 likes this.

  3. #3
    Third Tier's Avatar
    Third Tier is online now Associate Member
    Join Date
    Aug 2017
    Location
    Riverside,ca
    Posts
    189
    Quote Originally Posted by hugh_mungus69 View Post
    Hopped on my first test cycle recently (500mg/week) and used nolvadex as an AI. Prior to this, I've had some really mild gyno from my puberty years but since starting AI it seems to have gotten significantly smaller. This pretty much tells me that the tissue hasn't "settled in/dried" yet and was probably the result of (probably) some hormonal imbalance.

    I'm seeking advice on where to go from here. How do I eliminate it completely? Can I expect it to re-appear once I eventually stop taking AI (after PCT of course)?

    Any help is appreciated.
    I’m pretty sure you an stay on Nolva throughout your cycle. Maybe 10mg. Just to keep the gyno in check
    Cylon357 likes this.

  4. #4
    Cylon357's Avatar
    Cylon357 is online now Nice Guy Cy
    Join Date
    Nov 2018
    Location
    Florida
    Posts
    3,066
    Blog Entries
    1
    These gents have provided good input thus far!

    I'm assuming you know gyno and that is in fact what you have.

    In order of least to most powerful, gyro prevention and treatment seems to go like this:

    Nolvadex least powerful but 5mg per day after a week at 10mg per day should keep the gyno away.

    Raloxifene is next. I'm not as familiar with it, but studies do indicate it is more effective than Nolvadex.

    Finally, there is letrozole . There is a protocol on hear somewhere involving alternating months on letrozole and another drug, can't remember which. This is what I consider the scorched earth option: you are intentionally tanking your estrogen to starve the gyro. Not fun but quite effective.

    For future cycles, you might add masteron . It is effective at preventing gyro as well.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •